MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY

DEPUY IRELAND - 3015516266 VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Catalog Number 451570011
Medical Device Problem Codes Unintended Movement (3026); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.E1 initial reporter address line 1: (b)(6).
 
Event or Problem Description
It was reported that during inspection of instruments set, physical misalignment of sawhand piece has been detected.The front portion of the handpiece is slightly twisted.It attaches without issue.There were no patient consequences.
 
Additional Manufacturer Narrative
Additional information received indicates the allegation is that the handpiece was bent.There are no allegations of product defect associated with the velys array set.Depuy synthes joint reconstruction does not consider this failure to be a reportable malfunction at this time.Further updates will only be provided if additional information is received that changes the regulatory determination.

Brand Name
VELYS ARRAY SET KNEE
Common Device Name
ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23592878
Report Number1818910-2025-20305
Device Sequence Number21352550
Product Code OLO
UDI-Device Identifier10603295520146
UDI-Public(01)10603295520146
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown